# SDR 2021F00203

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: General aviation
- Aircraft: N504QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0041
- Aircraft time: 4,647 hours, 3,110 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 741202311
- Condition: Damaged
- Location: Tailcone
- Part time: 4,647 hours, 3,110 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SKIN (LEFT SIDE) DAMAGE. ACCOMPLISHED ENGINEERING DQ31887M1 DATED OCTOBER 13TH, 2021, 680A-0041 (N504QS) TAILCONE SKIN (LEFT SIDE) DAMAGE (FASTENER REMOVAL NICKED SKIN)
